# SDR 97ZZZX465

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2762114083
- Condition: Not Welded
- Location: Eng Truss
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AREA UNDER PLATE OR UPPER AFT MOUNT NOT WELDED.  PLATE P/N'S 27-62114-073/074 ATTACHES TO TUBES 27-62114-019 AND 27-62114-023.  WHILE THIS MOUNT HAD NOT CRACKED, WE INSPECT ALL MOUNTS NOW TO MAKE SURE THEY ARE WELDED.  SUBMITTER HAS SEEN CRACKS IN THIS AREA IN THE PAST AND HAS FILED PREVIOUS M OR D REPORTS ON THAT.
